Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



Uniformly bounded representations for the Lorentz groups

Author: Edward N. Wilson
Journal: Trans. Amer. Math. Soc. 166 (1972), 431-438
MSC: Primary 22E43
MathSciNet review: 0293011
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: A family of uniformly bounded class 1 representations of the Lorentz groups is constructed. This family of representations includes, but is larger than, a similar family of representations constructed by Lipsman. The construction technique relies on a multiplicative analysis of various operators under a Mellin transform.

References [Enhancements On Off] (What's this?)

  • [1] S. Bochner, Harmonic analysis and the theory of probability, Univ. of California Press, Berkeley, Calif., 1955. MR 17, 273. MR 0072370 (17:273d)
  • [2] R. A. Kunze and E. M. Stein, Uniformly bounded representations and harmonic analysis of the $ 2 \times 2$ real unimodular group, Amer. J. Math. 82 (1960), 1-62. MR 29 #1287. MR 0163988 (29:1287)
  • [3] -, Uniformly bounded representations. II. Analytic continuation of the principal series of representations of the $ n \times n$ complex unimodular group, Amer. J. Math. 83 (1961), 723-786. MR 29 #1288. MR 0163989 (29:1288)
  • [4] R. L. Lipsman, Uniformly bounded representations of the Lorentz groups, Amer. J. Math. 91 (1969), 938-962. MR 42 #1946. MR 0267044 (42:1946)
  • [5] E. C. Titchmarsh, Introduction to the theory of Fourier integrals, 2nd ed., Clarendon Press, Oxford, 1948.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 22E43

Retrieve articles in all journals with MSC: 22E43

Additional Information

Keywords: Lorentz groups, uniformly bounded representations, multiplicative analysis of Fourier transform, Mellin transform, gamma function, analytic continuation of operators
Article copyright: © Copyright 1972 American Mathematical Society

American Mathematical Society